W. T. Sulaiman, "A study of some new absolute summability methods", International Journal of Mathematics and Mathematical Sciences, vol. 20, Article ID 523185, 8 pages, 1997. https://doi.org/10.1155/S0161171297000379
A study of some new absolute summability methods
In this note we introduce a new method of absolute summability. A general theorem is given. Several results are also deduced.
Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.